# SDR PCAA0111163

- Difficulty date: November 26, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 28,409 hours, 32,174 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Missing
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REPLACEMENT OF A STATIC WICK FOR BEING MISSING, IT WAS DISCOVERED THAT THE LEFT ELEVATOR HORN OUTBOARD RIB AND UPPER AND LOWER TRANSITION STRAPS HAVE LIGHTNING DAMAGE AT THE TRAILING EDGE, AS WELL AS THE TRAILING EDGE FAIRING FOR THE ELEVATOR HORN.  OUTBOARD RIB AND FAIRING REPLACED.  STRAPS WERE REPLACED WITH THOSE FABRICATED IN ACCORDANCE WITH DEHAVILLAND STRUCTURAL REPAIR MANUAL.  ELEVATOR ASSEMBLY BALANCED CHECKED PER STRUCTURAL REPAIR MANUAL 55-20-61.  AIRCRAFT RETURNED TO SERVICE.
